An Exactly Two-to-One Map from an Indecomposable Chainable Continuum

Tom 52 / 2004

Jerzy Krzempek Bulletin Polish Acad. Sci. Math. 52 (2004), 335-339 MSC: Primary 54C10; Secondary 54F15, 54E40. DOI: 10.4064/ba52-3-13

Streszczenie

It is shown that a certain indecomposable chainable continuum is the domain of an exactly two-to-one continuous map. This answers a question of Jo W. Heath.

Autorzy

  • Jerzy KrzempekInstitute of Mathematics
    Technical University of Silesia
    Kaszubska 23
    44-100 Gliwice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek